C 1 ROBUSTLY MINIMAL ITERATED FUNCTION SYSTEMS
سال
: 2010شناسه الکترونیک: 10.1142/S0219493710002899
کالکشن
:
-
آمار بازدید
C 1 ROBUSTLY MINIMAL ITERATED FUNCTION SYSTEMS
Show full item record
contributor author | F. H. GHANE | |
contributor author | A. J. HOMBURG | |
contributor author | A. SARIZADEH | |
date accessioned | 2020-03-14T16:43:27Z | |
date available | 2020-03-14T16:43:27Z | |
date issued | 2010 | |
identifier other | X9jLcNfKlhlrJCaaj8v0DZLJ_8Ngg6rxoVUrSHpkaAyFWYm_Ow.pdf | |
identifier uri | https://libsearch.um.ac.ir:443/fum/handle/fum/1699438 | |
format | general | |
language | English | |
title | C 1 ROBUSTLY MINIMAL ITERATED FUNCTION SYSTEMS | |
type | Journal Paper | |
contenttype | Fulltext | |
contenttype | Fulltext | |
identifier padid | 12144742 | |
identifier doi | 10.1142/S0219493710002899 | |
journal title | Stochastics and Dynamics | |
coverage | Academic | |
pages | 155-160 | |
journal volume | 10 | |
journal issue | 01 | |
filesize | 125641 | |
citations | 1 |